Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What causes sudden head ache and is it safe to take comblifalm as remedy?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
what to do when pain strike at once or when its going to be started....???Is there any side-effect of taking combiflam as a remedy.???
Posted Wed, 1 Jan 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 30 hours later
Brief Answer: My reply is below. Detailed Answer: Hi Mr XXXXXXX Thank you for posting your query. Most likely, you are suffering from migraine. Since you have very frequent headaches, it is better to start on preventive medications to reduce the severity and frequency of headaches, as pain-killers can not be taken in large amounts. The options for preventive medications include beta blockers, topiramate, flunarizine and divalproex. Regarding combiflam, it is safe, but better options to reduce the headaches in migraine are vasograin and rizatriptan tablets. This is because combiflam may cause acidity and kidney damage if used in more quantities. I hope my answer helps. Please get back if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Follow-up: What causes sudden head ache and is it safe to take comblifalm as remedy? 40 hours later
Hi Sir, Thanks for the Valuable Information.. Sir, I forgot to tell one thing that i am working in a call-center where i have to take lots of calls and i have lots of is it effecting .?? Because one of the doctor told me that this is also a reason..and earlier the frequency of pain was 5 -7 times in a month now it is more that 20 means almost daily.. Eagerly waiting for your reply Thanks and Regards Deepak XXXXXXX XXXXXXX
Answered by Dr. Sudhir Kumar 6 hours later
Brief Answer: Thank you for getting back. Detailed Answer: Hi Mr XXXXXXX XXXXXXX XXXXXXX Yes, taking a lot of calls and associated stress of working at call centre adversely affects your headaches. So, minimising your stress would be very useful in reducing the frequency of headaches. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor